MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES LP; CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF
Catalog Number DYND11502
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the " following catheter insertion, the foley catheter balloon deflated and the catheter fell out.The issue occurred post-catheterization and required multiple reinsertions within a 24-hour period." it has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"foley catheter balloon deflated and fell out post catherization.".

Common Device Name
CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22977955
Report Number1417592-2025-00447
Device Sequence Number15687849
Product Code EZL
UDI-Device Identifier10884389034538
UDI-Public10884389034538
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11502
Device Lot Number59224030483
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown